Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The plastikstufe – a generalization of the overtwisted disk to higher dimensions

Klaus Niederkrüger

Algebraic & Geometric Topology 6 (2006) 2473–2508
Bibliography
1 L Bates, G Peschke, A remarkable symplectic structure, J. Differential Geom. 32 (1990) 533 MR1072917
2 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 177 MR2197142
3 Y Eliashberg, Classification of overtwisted contact structures on $3$–manifolds, Invent. Math. 98 (1989) 623 MR1022310
4 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
5 H Geiges, Contact geometry, from: "Handbook of differential geometry. Vol. II", Elsevier/North-Holland, Amsterdam (2006) 315 MR2194671
6 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, Springer (2001) MR1814364
7 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
8 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
9 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
10 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
11 M P Muller, Une structure symplectique sur $\mathbf{R}^6$ avec une sphère lagrangienne plongée et un champ de Liouville complet, Comment. Math. Helv. 65 (1990) 623 MR1078102
12 F Presas, A class of non-fillable contact structures arXiv:math.SG/0611390